# SDR VNAA0602006

- Difficulty date: February 13, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 5,008 hours, 4,998 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: N6172954
- Part serial: 1944
- Condition: Damaged
- Location: Nr 3  Flap
- Part time: 5,008 hours, 4,998 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED WHEN THE LEVER WAS MOVED FROM 20 DEGREES TO 30 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE SKEW DETECTION SYSTEM TO BE FAULTY.  THE SKEW DETECTION SYSTEM WAS DEFERRED PER MEL 27-51-03.  THE -M- FUNCTION WAS COMPLIED WITH AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE MEL WAS LATER CLEARED BY INSTALLING A SERVICEABLE NR 3 FLAP ACTUATOR SKEW DETECTION SENSOR.  SYSTEM OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
